# SDR REXA2025042400473

- Difficulty date: April 19, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 24,638 hours, 21,004 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: SH670312877
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR JAMMED, WOULD NOT OPEN.  R/R PASSENGER DOOR (OUTER) DOOR LATCH SPIGOT ASSY IAW AMM 53-21-23. OPS CHECK GOOD
